I was put on buspar last year. Was on 5mg for 2 months, then 10mg for a month before I stopped it cold turkey on January 16th due to side effects..
The panic attacks and anxiety that hit after stopping were wickedness. Was calling my dad at all hours begging him not to die cos I was terrified of losing him. There was gradual improvement, if you can call it that, but then a week ago, well, I don't know if it was the magnesium (unlikely, I'm sure?) or the buspar withdrawal, but I started having issues with akathisia to the point I can't sleep at night.
I took too much magnesium, the recommended dose on the bottle which was 800mg. I had a calm for an hour and a half, then it faded and an aching started in my kidney area. I googled and found the recommended daily dose should be no more than 350mg. The akathisia started a day or 2 after that, hence why I don't know if it's connected, but figure the timing is just coincidental.
I've been going thru this hell for 2 months now. The anxiety and panic seemed to worsen a bit when the akathisia started. My question is for those of you who've gotten the akathisia as the result of withdrawal from a medication ...how long before it stopped? I don't know how I can hold up, but having a potential time line would sure be helpful, it would put a light at the end of my tunnel again, even if my symptoms do end up lasting longer. This is the scariest and hardest thing I've ever been thru.
Edited by scallywag, 20 March 2017 - 05:53 PM.
added paragraph breaks and tags